# SDR 2003F00555

- Difficulty date: August 24, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KMIA, NR 1 ENGINE RPM BEGAN TO INCREASE AND DECREASE DURING CLIMB OUT.  AIRCRAFT DIVERTED BACK TO KMIA AND LANDED WITHOUT FURTHER INCIDENT.  MAITNENANCE INSPECTED NR 1 ENGINE INLET AND EXHAUST IAW CHAPTER 71-00.  NO DAMAGE FOUND, INSPECTED FCU AND FOUND WATER IN MOISTURE TRAP.  MAINTENANCE CLEANED AND LUBE BELOW IAW MM CHAPTER 73-21-01.  PERFORMED RUN UP IAW MM CHAPTER 71-00, OPS CHECK GOOD.  AIRCRAFT RETURNED BACK SERVICE.  (M)
